2022 Conference Details & Schedule

 

Our annual conference brings together professionals from a wide variety of disciplines and agencies that provide services to juvenile justice youth including members of the justice system, juvenile service providers, direct care/probation/parole officers, social workers, case managers, educators, mental health counselors, substance abuse counselors, child and youth advocates, law enforcement and other stakeholders in mutual efforts to provide education on the implementation of best practices to strengthen and improve residential and community-based services for youth and their families.

Thursday, April 14:
7:00 a.m. – 4:15 p.m.

Conference Registration and Vendor Displays Open

8:30 - 8:45 a.m.

Welcome: Ryan Mahr, HJSA President

Opening Remarks: TBA

8:45 - 10:15 a.m.

Keynote Speaker: 

The Six Teachers Who Changed My Life

Kyle Scheele

Continuing Education: 1.5 hours

In this talk, Kyle describes the six teachers who kept him from going down the wrong path, steered him toward his creative strengths, and set him on the path to impacting hundreds of thousands of people. With the perfect blend of humor and heart, Kyle shares the principles and strategies that worked in reaching challenging students like him.

Kyle-video-screen.jpg
Annual Conference:
April 14 - 15, 2022

 

Hilton
1001 Cass St
Omaha, NE

More Reservation Details TBA

Sponsored by

OmniLogo_white.png
Criminogenic Continuing Education Credits and Code Definitions

 

A certificate of attendance will be given to each participant to submit for CEU hours. 

 

JJS = Juvenile Justice Services CEU
(NE Probation)

SA = Standardized Model for the delivery of Substance Abuse CEU
(NE Probation)

ABHS = = Adult Behavioral Health Services for Probation have been approved and exact number of hours are listed for each session
(NE Probation)

LE = Law Enforcement CEU

CLE = Continuing Legal Education (Nebraska) This conference has been approved for (75647) hours of Nebraska CLE credits

10:30 - 12:00 p.m.

Breakout Sessions & Vendor Display

The Six Teachers Who Changed My Life

Kyle Scheele

Continuing Education: 1.5 hours

In this talk, Kyle describes the six teachers who kept him from going down the wrong path, steered him toward his creative strengths, and set him on the path to impacting hundreds of thousands of people. With the perfect blend of humor and heart, Kyle shares the principles and strategies that worked in reaching challenging students like him.

Breakout Presentation #2 TBA

Continuing Education: 1.5 Hours

Breakout Presentation #3 TBA

Continuing Education: 1.5 Hours

Breakout Presentation #4 TBA

Continuing Education: 1.5 Hours

Breakout Presentation #5 TBA

Continuing Education: 1.5 Hours

12:00 p.m. - 1:00 p.m.
Lunch & Vendor Display

Don't forget to visit our Vendors and sign up to win prizes!

1:00 - 2:30 p.m.

Breakout Sessions:

Helping Students Live Better Stories

Kyle Scheele

Continuing Education: 1.5 Hours

In this workshop, Kyle helps educators get back to the things that brought them into teaching in the first place. He brings practical ideas and proven techniques for leaving your management-style education behind in favor of a job as Editor-in-chief.

Breakout Presentation #2 TBA

Continuing Education: 1.5 Hours

Breakout Presentation #3 TBA

Continuing Education: 1.5 Hours

Breakout Presentation #4 TBA

Continuing Education: 1.5 Hours

2:30 - 2:45 p.m.
Break & Vendor Display

Don't forget to visit our Vendors and sign up to win prizes!

2:45 - 4:15 p.m.

Afternoon Speaker: TBA

Continuing Education: 1.5 Hours

Friday, April 16:
8:30 a.m. - 12:00 p.m.

Keynote Speaker:

Be the Best

Harvey Ralston

Continuing Education: 1.5 Hours

Harvey has taken his personal proven message “Be the Best” to literally millions of people. His unforgettable words of individual responsibility for achievement have improved spirits, spurred growth, changes lives. Harvey’s powerful, soul-searching presentation uplifts people to a higher standard – to a level where people strive only for the BEST.